# SDR USAA920071074

- Difficulty date: October 28, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON BULK CARGO DOOR CUTOUT LOWER SILL, BS 2830 / FR 60, -Y680.  REPAIRED BULK CARGO DOOR CUTOUT LOWER SILL, BS 2830 / FR 60, -Y680 IAW A320 SRM 53-41-49.
